# SDR CNQ8918CA

- Difficulty date: November 19, 2009
- Submitted: December 15, 2009
- Operation: General aviation
- Aircraft: N42MJ
- Make and model: Cessna 551
- Aircraft serial: 5510007
- Aircraft time: 5,040 hours, 4,163 cycles
- Engine: Pwa JT15D4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND SEVERAL HOLES DRILLED IN THE FD WING CARRY-THRU SPAR.  HOLES APPEAR TO HAVE BEEN DRILLED DURING AN INTERIOR INSTALLATION.  MFG HAS DEEMED THE SPAR UNREPAIRABLE AND MUST BE REPLACED.
